# SDR COMA0260017

- Difficulty date: December 27, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 8,001 hours, 8,096 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5371 T/O CONFIG OK MESSAGE WENT OUT DURING T/O.COULD NOT DUPLICATE, ALL T/O CONFIG MESSAGE NORMAL DURING TEST.
